# SDR C2XA99IA207

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145
- Aircraft serial: 145022
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 14531597602
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT VERTICAL FIN TO FUSELAGE DRAG ANGLE WAS FOUND TO BE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SECTION OF DRAG IAW CONTINENTAL EXPRESS ENGINEERING CHANGE AND REPAIR AUTHORIZATION EC5330-01101, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
